New partially hyperbolic dynamical systems I

Andrey Gogolev Department of Mathematical Sciences, Binghamton University Pedro Ontaneda Department of Mathematical Sciences, Binghamton University Federico Rodriguez Hertz Mathematics Department, Pennsylvania State University

Dynamical Systems mathscidoc:1701.11011

Acta Mathematica, 215, (2), 363-393, 2014.5
We propose a new method for constructing partially hyperbolic diffeomorphisms on closed manifolds. As a demonstration of the method we show that there are simply connected closed manifolds that support partially hyperbolic diffeomorphisms. Laying aside many surgery constructions of 3-dimensional Anosov flows, these are the first new examples of manifolds which admit partially hyperbolic diffeomorphisms in the past forty years.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:06 uploaded by actaadmin ] [ 241 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{andrey2014new,
  title={New partially hyperbolic dynamical systems I},
  author={Andrey Gogolev, Pedro Ontaneda, and Federico Rodriguez Hertz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203406047714811},
  booktitle={Acta Mathematica},
  volume={215},
  number={2},
  pages={363-393},
  year={2014},
}
Andrey Gogolev, Pedro Ontaneda, and Federico Rodriguez Hertz. New partially hyperbolic dynamical systems I. 2014. Vol. 215. In Acta Mathematica. pp.363-393. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203406047714811.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved